# SDR SIMA0591

- Difficulty date: February 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3342 - EMERGENCY FLOOR LIGHTOUT AT 9 B/C.  REMOVED AND REPLACED FLOOR LIGHT ASSY AT 9 B/C.  OPS CHECK GOOD.  (M)
